# SDR 2DYA20170727001

- Difficulty date: July 12, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N740JM
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 56,726 hours, 34,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 417T509762
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK FOUND RIGHT FWD EMERGENCY LIGHT INOPERATIVE.
